MathSciNet Relay Station
MathSciNet bibliographic data
MR1373357 60B15 (22E25 22E35 43A05)
Shah, Riddhi Limits of commutative triangular systems on real and $p$-adic groups. Math. Proc. Cambridge Philos. Soc. 120 (1996), no. 1, 181–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement